Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

Quotient rings and direct products of full linear rings

  • 39 Accesses

  • 16 Citations

This is a preview of subscription content, log in to check access.

References

  1. [1]

    Eckmann, B., andA. Schopf: Über injective Moduln. Archiv der Math.4, 75–78 (1953).

  2. [2]

    Faith, C.: Rings with minimum condition on principal ideals. Archiv der Math.10, 327–330 (1959).

  3. [3]

    —, andY. Utumi: Quasi-injective modules and their endomorphism rings. Archiv der Math.15, 166–174 (1964).

  4. [4]

    —: On noetherian prime rings. Trans. Amer. Math. Soc.114, 53–60 (1965).

  5. [5]

    Findlay, G. D., andJ. Lambek: A generalized ring of quotients. I. Can. Math. Bull.1, 77–85 (1958).

  6. [6]

    Goldie, A. W.: Semiprime rings with maximum condition. Proc. London Math. Soc. (3)10, 201–220 (1960).

  7. [7]

    Jacobson, N.: Structure of rings. Amer. Math. Soc. Colloquium Publication, vol. 37. Providence, R.I., 1956.

  8. [8]

    Johnson, R. E.: The extended centralizer of a ring over a module. Proc. Amer. Math. Soc.2, 891–895 (1951).

  9. [9]

    —: Quotient rings of rings with zero singular ideal. Pac. J. Math.11, 1385–1392 (1961).

  10. [10]

    —, andE. T. Wong: Self-injective rings. Can. Math. Bull.2, 167–173 (1959).

  11. [11]

    —: Quasi-injective modules and irreducible rings. J. London Math. Soc.36, 260–268 (1961).

  12. [12]

    Kaplansky, I.: Topological representation of algebras. Trans. Amer. Math. Soc.68, 62–75 (1950).

  13. [13]

    Lambek, J.: On the structure of semiprime rings and their rings of quotients. Can. J. Math.13, 392–417 (1961).

  14. [14]

    Levy, L.: Unique direct sums of prime rings. Trans. Amer. Math. Soc.106, 64–76 (1963).

  15. [15]

    Neumann, J. von: On regular rings. Proc. Nat. Acad. Sci. (U.S.A.)22, 707–713 (1936).

  16. [16]

    Utumi, Y.: On quotient rings. Osaka Math. J.8, 1–18 (1956).

  17. [17]

    —: On a theorem on modular lattices. Proc. Japan Acad.35, 16–21 (1959).

Download references

Author information

Additional information

The authors wish to acknowledge partial support from the National Science Foundation.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Chase, S.U., Faith, C. Quotient rings and direct products of full linear rings. Math Z 88, 250–264 (1965). https://doi.org/10.1007/BF01111683

Download citation

Keywords

  • Direct Product
  • Quotient Ring
  • Linear Ring